# SDR DXTA2012111305182

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 3,711 hours, 2,389 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ROTATION THROUGH FIRST POWER REDUCTION ABOUT 2 MINUTES AT HIGH BODY ANGLE,  A STRONG OIL BURNING ODOR OCCURRED.  WENT AWAY AT THAT TIME.  DID NOT HAPPEN ON GROUND OR ANY OTHER TIME DURING FLIGHT.  INSPECTED BOTH ENGINE EXHAUSTS AND APU EXHAUST AND FOUND NO OIL IN EXHAUST, REMOVED CLAMPS AT OZONE CONVERTER AND CHECKED FOR OIL AND NO OIL FOUND, REINSTALLED CLAMPS. REMOVED LT AND RT INBD BLANKING PLATES AND CHECKED FOR OIL AND FOUND NO OIL.  BOROSCOPED APU INTAKE AND FOUND NO OIL IN INTAKE OF APU.  REMOVED AND CLEANED WATER SOCK AND REINSTALLED IAW DUCT BURNOUT PROCEDURE. COMPLIED WITH ECS DUCT BURNOUT IAW TC-680-21-120905M,  PERFORMED HIGH POWER ENGINE RUNS AND THROUGHOUT ENGINE RUNS THERE WAS NO BURNING OIL ODOR NOTICED IN THE CABIN.  PERFORMED SECOND ENGINE RUN AT HIGH POWER WITH NO DEFECTS NOTED.
